# SDR CALA2025072907025

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737824
- Aircraft serial: 30132
- Aircraft time: 46,917 hours, 16,763 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOORS SEGMENT LITE ILLUMINATED FOR 2-3 SEC ON T/O ROLL...THEN EX T. ACP PSEU CK REF FIM 32-09 TASK 801 NO CURRENT OR PREV FLT FAULTS. INSPECTED FWD ENTRY AND SERVICE DOOR SWITCHES FOUND NO DEFECTS.
